Manufacturer: Pfizer Ltd
Salt Composition : Aspirin(400mg), Caffeine(40mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Anacin Multipain 400 mg/40 mg Tablet is best taken with food. This will prevent you from getting an upset stomach. Take it in the dose and duration as directed by your doctor. Do not take more or use it for longer duration than recommended by the doctor.
The most common side effects of this medicine include nausea, stomach pain, indigestion, increased heart rate, restlessness, and heartburn. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing them.
Before taking it, you should let your doctor know if you have any medical conditions or disorders. Let your doctor also know about all the other medicines you are taking to make sure it is safe for you. Pregnant or breastfeeding women should consult their doctor before starting treatment.
Aspirin and caffeine is a salicylate (sa-LIS-il-ate). It works by reducing substances in the body that cause pain, fever, and inflammation. Caffeine is used in this product to increase the pain relieving effects of aspirin and caffeine.
Aspirin is rapidly absorbed in the upper gastrointestinal (GI) tract and results in a measurable inhibition of platelet function within 60 minutes. This antiplatelet effect is associated with prolongation of the bleeding time and inhibition of TXA2-dependent platelet aggregation.
The mean half-life of caffeine in plasma of healthy individuals is about 5 hours. However, caffeine's elimination half-life may range between 1.5 and 9.5 hours, while the total plasma clearance rate for caffeine is estimated to be 0.078 L/h/kg (Brachtel and Richter, 1992; Busto et al., 1989).
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Anacin
Nausea
Stomach pain
Indigestion
Increased heart rate
Restlessness
Heartburn
You should not use aspirin and caffeine if you have an active bleeding disorder such as hemophilia. Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children.
Information regarding the use of Anacin Multipain 400 mg/40 mg Tablet during pregnancy is not available. Please consult your doctor.
It is unsafe to consume alcohol with Anacin Multipain 400 mg/40 mg Tablet.
Information regarding the use of Anacin Multipain 400 mg/40 mg Tablet during breastfeeding is not available. Please consult your doctor.
This medication is a combination of aspirin and caffeine. It is used to treat minor aches and pains due to various conditions such as headache, toothache, menstrual cramps, or muscle aches. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It relieves pain and decreases swelling.
Aspirin and caffeine can cause Reye's syndrome, a serious and sometimes fatal condition in children. This medicine may cause stomach or intestinal bleeding, which can be fatal.
Do not chew, crush or break it. Anacin Multipain 400 mg/40 mg Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Anacin Multipain 400 mg/40 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Anacin Multipain 400 mg/40 mg Tablet is prescribed to get relief from headache.
Take 1-3 tablets every 4-6 hours when needed or as prescribed by the doctor. Never take more than 4 g (13 tablets) in any 24-hour period.
Anacin Multipain 400 mg/40 mg Tablet should be taken with, or straight after, a meal or snack. This helps to reduce the risk of any stomach irritation.
Inform your doctor if you are pregnant or breastfeeding.
Managing your stress levels well and taking 6-7 hours of sleep at night can help prevent a headache.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Anacin Multipain 400 mg/40 mg Tablet is to be taken with food.